# SDR 9511449152

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9811E
- Make and model: Doug DC-9-14
- Aircraft serial: 45825
- Engine: Pwa JT8D7
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Sw
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

THE NR 2 ENGINE FILTER CLOG WARNING LIGHT ILLUMINATED ON TAKEOFF ROLL, TAKEOFF WAS ABORTED.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE OIL PRESSURE DIFFERENTIAL SWITCH AND OIL FILTER.  THE REMOVED OIL FILTER WAS INSPECTED FOR CONTAMINANTS, NONE FOUND.  DURING RUNUP, THE SYSTEM OPERATION RETURNED TO NORMAL.  THE AIRCRAFT RETURNED TO SERVICE.
